# SDR AALA201809049001

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 16,904 hours, 6,771 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR ALARM BEGAN ALERTING AND THEN STOPPED AFTER APPROXIMATELY 20 CHIMES. NO PERSON OR USAGE HAD OCCURRED IMMEDIATELY PRIOR OR DURING. ELECTRICAL LIGHTING HAD ALSO QUIT. PERFORMED FORWARD LAVATORY SMOKE DETECTION SELF TEST IAW AMM 26-14-00.  OPS CHECKED GOOD, NO FAULTS NOTED.
